Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7480937, 9 pages
https://doi.org/10.1155/2017/7480937
Research Article

Study on the Damping of the Discontinuous Deformation Analysis Based on Two-Block Model

1School of Civil Engineering, Wuhan University, Wuhan 430072, China
2School of Civil Engineering and Architecture, Nanchang University, Nanchang 330031, China
3Key Laboratory of Geotechnical Mechanics and Engineering of the Ministry of Water Resources, Yangtze River Scientific Research Institute, Wuhan 430010, China

Correspondence should be addressed to Qinghui Jiang; nc.ude.uhw@2791hqj

Received 24 April 2017; Accepted 21 June 2017; Published 18 July 2017

Academic Editor: Michele Betti

Copyright © 2017 Xixia Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xixia Feng, Qinghui Jiang, Aiqing Wu, Wei Wei, and Xiaobo Zhang, “Study on the Damping of the Discontinuous Deformation Analysis Based on Two-Block Model,” Mathematical Problems in Engineering, vol. 2017, Article ID 7480937, 9 pages, 2017. https://doi.org/10.1155/2017/7480937.